MathSciNet Relay Station
MathSciNet bibliographic data
MR1885579 32A45 (46E40 46F15 46T30)
Ito, Yoshifumi Theory of (vector-valued) Sato hyperfunctions on a real-analytic manifold. J. Math. Univ. Tokushima 35 (2001), 17–33.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement